Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Identities involving the coefficients of a class of Dirichlet series. IV

Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 149 (1970), 179-185
MSC: Primary 10.41; Secondary 30.00
MathSciNet review: 0260685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of Dirichlet series satisfying a functional equation with gamma factors. We define a generalized Dirichlet series that is analogous to the generalized zeta-function of Riemann. An analytic continuation for these generalized series is derived, and a few simple properties are established. Secondly, we prove a theorem on the Abel summation of Dirichlet series that satisfy Hecke's functional equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.41, 30.00

Retrieve articles in all journals with MSC: 10.41, 30.00

Additional Information

Keywords: Dirichlet series, generalized Dirichlet series, identities, functional equation with $ \Gamma $-factors, Hecke's functional equation, Abel summation
Article copyright: © Copyright 1970 American Mathematical Society